# SDR AALA200802533A

- Difficulty date: November 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 31DEF HAS BROKEN LENS.  REPLACED LENS AT SEAT ROW 31DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
